Imperial College London

Prof Joao Magueijo

Faculty of Natural SciencesDepartment of Physics

Professor of Physics
 
 
 
//

Contact

 

+44 (0)20 7594 9345j.magueijo Website

 
 
//

Location

 

508BHuxley BuildingSouth Kensington Campus

//

Summary

 

Publications

Publication Type
Year
to

173 results found

Magueijo J, Smolin L, 2019, A Universe that Does Not Know the Time, UNIVERSE, Vol: 5, ISSN: 2218-1997

JOURNAL ARTICLE

Barrow JD, Magueijo J, 2019, Do we live in an eigenstate of the fundamental constants operators?, PHYSICAL REVIEW D, Vol: 99, ISSN: 2470-0010

JOURNAL ARTICLE

Contaldi CR, Magueijo J, 2018, Unsqueezing of standing waves due to inflationary domain structure, PHYSICAL REVIEW D, Vol: 98, ISSN: 2470-0010

JOURNAL ARTICLE

Arzano M, Gubitosi G, Magueijo J, 2018, Parity at the Planck scale, PHYSICS LETTERS B, Vol: 781, Pages: 510-516, ISSN: 0370-2693

JOURNAL ARTICLE

Gubitosi G, Magueijo J, 2018, Primordial standing waves, PHYSICAL REVIEW D, Vol: 97, ISSN: 2470-0010

JOURNAL ARTICLE

Gubitosi G, Magueijo J, 2018, Squeezing of scalar and tensor primordial perturbations generated by modified dispersion relations, PHYSICAL REVIEW D, Vol: 97, ISSN: 2470-0010

JOURNAL ARTICLE

Bramberger SF, Coates A, Magueijo J, Mukohyama S, Namba R, Watanabe Yet al., 2018, Solving the flatness problem with an anisotropic instanton in Horava-Lifshitz gravity, PHYSICAL REVIEW D, Vol: 97, ISSN: 2470-0010

JOURNAL ARTICLE

Teniente E, Weidlich M, 2018, Preface, Pages: V-VI, ISBN: 9783319740294

BOOK CHAPTER

Gubitosi G, Magueijo J, 2017, The phenomenology of squeezing and its status in non-inflationary theories, JOURNAL OF COSMOLOGY AND ASTROPARTICLE PHYSICS, ISSN: 1475-7516

JOURNAL ARTICLE

Brighenti F, Gubitosi G, Magueijo J, 2017, Primordial perturbations in a rainbow universe with running Newton constant, PHYSICAL REVIEW D, Vol: 95, ISSN: 2470-0010

JOURNAL ARTICLE

Gubitosi G, Magueijo J, 2017, Correlation between opposite-helicity gravitons: Imprints on gravity-wave and microwave backgrounds, PHYSICAL REVIEW D, Vol: 95, ISSN: 2470-0010

JOURNAL ARTICLE

Afshordi N, Magueijo J, 2016, Critical geometry of a thermal big bang, PHYSICAL REVIEW D, Vol: 94, ISSN: 2470-0010

JOURNAL ARTICLE

Alexander S, Jyoti D, Magueijo J, 2016, Inflation and the quantum measurement problem, PHYSICAL REVIEW D, Vol: 94, ISSN: 2470-0010

JOURNAL ARTICLE

Alexander S, Barrow JD, Magueijo J, 2016, Turning on gravity with the Higgs mechanism, CLASSICAL AND QUANTUM GRAVITY, Vol: 33, ISSN: 0264-9381

JOURNAL ARTICLE

Gubitosi G, Magueijo J, 2016, Reappraisal of a model for deformed special relativity, CLASSICAL AND QUANTUM GRAVITY, Vol: 33, ISSN: 0264-9381

JOURNAL ARTICLE

Gubitosi G, Lagos M, Magueijo J, Allison Ret al., 2016, Bayesian evidence and predictivity of the inflationary paradigm, JOURNAL OF COSMOLOGY AND ASTROPARTICLE PHYSICS, ISSN: 1475-7516

JOURNAL ARTICLE

Gubitosi G, Lagos M, Magueijo J, Allison Ret al., 2016, Bayesian evidence and predictivity of the inflationary paradigm, Journal of Cosmology and Astroparticle Physics, Vol: 2016, Pages: 002-002

JOURNAL ARTICLE

Gubitosi G, Arzano M, Magueijo J, 2016, Quantization of fluctuations in deformed special relativity: The two-point function and beyond, PHYSICAL REVIEW D, Vol: 93, ISSN: 2470-0010

JOURNAL ARTICLE

Amelino-Camelia G, Arzano M, Gubitosi G, Magueijo Jet al., 2015, Gravity as the breakdown of conformal invariance, INTERNATIONAL JOURNAL OF MODERN PHYSICS D, Vol: 24, ISSN: 0218-2718

JOURNAL ARTICLE

Barrow JD, Magueijo J, 2015, Local varying-alpha theories, MODERN PHYSICS LETTERS A, Vol: 30, ISSN: 0217-7323

JOURNAL ARTICLE

Arzano M, Gubitosi G, Magueijo J, Amelino-Camelia Get al., 2015, Anti-de Sitter momentum space, PHYSICAL REVIEW D, Vol: 92, ISSN: 1550-7998

JOURNAL ARTICLE

Arzano M, Gubitosi G, Magueijo J, Amelino-Camelia Get al., 2015, Vacuum fluctuations in theories with deformed dispersion relations, PHYSICAL REVIEW D, Vol: 91, ISSN: 1550-7998

JOURNAL ARTICLE

Barrow JD, Magueijo J, 2014, Redshifting of cosmological black bodies in Bekenstein-Sandvik-Barrow-Magueijo varying-alpha theories, PHYSICAL REVIEW D, Vol: 90, ISSN: 2470-0010

JOURNAL ARTICLE

Amelino-Camelia G, Arzano M, Gubitosi G, Magueijo Jet al., 2014, Planck-scale dimensional reduction without a preferred frame, PHYSICS LETTERS B, Vol: 736, Pages: 317-320, ISSN: 0370-2693

JOURNAL ARTICLE

Barrow JD, Lagos M, Magueijo J, 2014, Observational constraints on dual intermediate inflation, PHYSICAL REVIEW D, Vol: 89, ISSN: 2470-0010

JOURNAL ARTICLE

Magueijo J, Rodriguez-Vazquez M, Westman H, Zlosnik Tet al., 2014, Cosmological signature change in Cartan gravity with dynamical symmetry breaking, PHYSICAL REVIEW D, Vol: 89, ISSN: 1550-7998

JOURNAL ARTICLE

Calcagni G, Magueijo J, Rodriguez Fernandez D, 2014, Varying electric charge in multiscale spacetimes, PHYSICAL REVIEW D, Vol: 89, ISSN: 2470-0010

JOURNAL ARTICLE

Arulkumaran N, Rhodes A, 2013, Critical illness in obstetrics. Preface.

BOOK CHAPTER

Arulkumaran N, Rhodes A, 2013, Critical illness in obstetrics. Preface.

BOOK CHAPTER

Barrow JD, Magueijo J, 2013, Intermediate inflation from rainbow gravity, PHYSICAL REVIEW D, Vol: 88, ISSN: 2470-0010

JOURNAL ARTICLE

This data is extracted from the Web of Science and reproduced under a licence from Thomson Reuters. You may not copy or re-distribute this data in whole or in part without the written consent of the Science business of Thomson Reuters.

Request URL: http://wlsprd.imperial.ac.uk:80/respub/WEB-INF/jsp/search-html.jsp Request URI: /respub/WEB-INF/jsp/search-html.jsp Query String: respub-action=search.html&id=00159260&limit=30&person=true